# SDR SWAA2022011761353

- Difficulty date: January 13, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 76,163 hours, 45,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE NOT SECURED PROPERLY ; / [01] FOUND DOOR SLIDE SECONDARY PULL COVER NOT IN PLACE. SECURED ASS NEEDED REF AMM 25-66-01 ( AFT ENTRY DOOR)
